# SDR CA090112007

- Difficulty date: January 2, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE WHEN GEAR WAS SELECTED UP, THE LEFT GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  GEAR WAS SELECTED DOWN AND LEFT MAIN GEAR DID NOT LOCK DOWN.  GEAR WAS CYCLED AGAIN AND IT DID NOT LOCK.  GEAR WAS CYCLED UP AND ALL DOORS CLOSED.  GEAR WAS SELECTED AND ALL GEAR LOCKED DOWN.  RECTIFICATION CARRIED OUT, MAIN LANDING GEAR SWUNG 6 TIMES UPLOCKS LUBRICATED, NO FAULTS FOUND IAW AMM 32-30-00 STEPS B I TO 31. (TC NR 20090112007)
